# SDR SIMA20210304004

- Difficulty date: March 4, 2021
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N218NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000519
- Aircraft time: 12,816 hours, 8,309 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Wing
- Condition: Cracked
- Location: Rh Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TIP SPAR 1 IS CRACKED-C/A-COMPLETE:COMPLIED WITH ENVOY EO-EJ-5700-004. SEE NRTC E846457 FOR WORK PERFORMED.
